# SDR 2008FA0000241

- Difficulty date: April 9, 2008
- Submitted: April 9, 2008
- Operation: General aviation
- Aircraft: N49OTS
- Make and model: Diamon DA 42
- Aircraft serial: 42AC090
- Aircraft time: 151 hours
- Engine: Thielt TAE1250299
- Engine time: 151 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AND PULLING LANDING GEAR UP, LT ENGINE POWER REDUCTION TO 75 PERCENT FOR ABOUT ONE MINUTE AND POWER WAS RESTORED. THIS SAME ISSUE HAS BEEN INDUCTED TWICE IN LESS THAN 24 HRS. THERE IS NO FEDAC WARNINGS SHOWN ON SYS. A REPORT HAS BEEN SENT TO MFG.
